Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need urgent advice PLS. Almost at my baseline dep. AdamCanada2

Posted by Sissy35 on January 8, 2009, at 12:43:30

In reply to Need urgent advice PLS. Almost at my baseline dep., posted by AdamCanada2 on January 1, 2009, at 21:39:43

I took nardil for about 20yrs and it stopped working more than 5yrs ago. I have tried everything and could find nothing to replace it. I am also extremely sensitive to meds. All kinds any kind. Plus I had to be on the lowest dose.
If it hadn't been for this board I would have quit Parnate after 2 days like always.
My start up symtoms were the same as yours. I lost interest in everything!!! Didnt want the phone to ring or hear a knock at the door.
I didn't feel quite as depressed but this feeling is not much better. Now what?
After about a month and a dosage of 40mg. I am not dead inside anymore. I had such migraines that I would lose my vision (but I have MS and going blind is normal for me)
For me the evenings were the worst. I would sit here scared to death. That has passed also as I increased the dose which I would never do before.
Try to accept the way you feel and take it slow. Thats the only way I am getting through this start up crap. nardil takes just as long or longer and had worse side effects than Parnate for me. Sex life was a big laugh.
Acceptance can help in many ways

Sissy35


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sissy35 thread:871846
URL: http://www.dr-bob.org/babble/20090104/msgs/872758.html